American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Carlos Benítez and Diego Yáñez. Middle points, medians and inner products. Proc. Amer. Math. Soc. 135 (2007) 1725-1734. MR 2286082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Ernest Wilkins. The Silverman necessary condition for multiple integrals in the calculus of variations . Proc. Amer. Math. Soc. 44 (1974) 409-410. MR 0350572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1